Higher-order approximation of cubic–quintic duffing model

S. S. Ganji1 , A. Barari2 , H. Babazadeh3 , M. G. Sfahani4 , G. Domairry5

Journal of Vibroengineering, Vol. 13, Issue 2, 2011, p. 219-231.
Received 11 February 2011; accepted 15 May 2011; published 30 June 2011

Copyright © 2011 Vibroengineering This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Creative Commons License
Table of Contents Download PDF
Cite this article
Views 29
Reads 0
Downloads 977
This publication is only available via PDF.
Download PDF